# SDR UIEA2013032200151

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 82,920 hours, 15,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LAV FC-4 INOPERATIVE.  RECHARGED EMERGENCY LIGHTS BATTERY PACKS. OPS CHECKED LAVATORY FC-4 E-PATH LIGHTS, FOUND OK IAW MM 33-51-00.
